Opuscula Math. 28, no. 3 (2008), 233-245

Opuscula Mathematica

Functional models for Nevanlinna families

Jussi Behrndt
Seppo Hassi
Henk de Snoo

Abstract. The class of Nevanlinna families consists of \(\mathbb{R}\)-symmetric holomorphic multivalued functions on \(\mathbb{C} \setminus \mathbb{R}\) with maximal dissipative (maximal accumulative) values on \(\mathbb{C}_{+}\) (\(\mathbb{C}_{-}\), respectively) and is a generalization of the class of operator-valued Nevanlinna functions. In this note Nevanlinna families are realized as Weyl families of boundary relations induced by multiplication operators with the independent variable in reproducing kernel Hilbert spaces.

Keywords: symmetric operator, selfadjoint extension, boundary relation, Weyl family, functional model, reproducing kernel Hilbert space.

Mathematics Subject Classification: 47A20, 47A56, 47B25, 47B32.

Full text (pdf)

  • Jussi Behrndt
  • Technische Universität Berlin, Institut für Mathematik, MA 6-4, Strasse des 17. Juni 136, 10623 Berlin, Deutschland
  • Seppo Hassi
  • University of Vaasa, Department of Mathematics and Statistics, P.O. Box 700, FI-65101 Vaasa, Finland
  • Henk de Snoo
  • University of Groningen, Department of Mathematics and Computing Science, P.O. Box 407, 9700 AK Groningen, Nederland
  • Received: 2008-03-31.
  • Accepted: 2008-04-14.
Opuscula Mathematica - cover

Cite this article as:
Jussi Behrndt, Seppo Hassi, Henk de Snoo, Functional models for Nevanlinna families, Opuscula Math. 28, no. 3 (2008), 233-245

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.